# SDR TSAA20230606044

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/114 DENT (1.0" X 0.5" IN AREA, MAX DEPTH=0.015") AT LH SIDE FUSELAGE EXTERNAL SKIN AT STA 1072, IN ABOVE S-22L 0.5" DENT (1.0" X 0.5" IN AREA, MAX DEPTH=0.015") AT LH FUSELAGE EXTERNAL SKIN AT STA 1072.  ABOVE TO S-22L 0.5".  CHECK WITHIN ALLOWABLE LIMIT IAW B737-300 SRM 53-00-01 ALLOWABLE DAMAGE 1 DETAIL ILL (R130), A/T RATIO 0.5"/0.015"=33.33730.
